Please use this identifier to cite or link to this item:
Type: Journal article
Title: Object Matching Across Multiple Non-overlapping Fields of View Using Fuzzy Logic
Author: Loke, Y.
Kumar, P.
Ranganath, S.
Huang, W.
Citation: Zidonghua Xuebao, 2006; 32(6):978-987
Publisher: Kexue Chubanshe
Issue Date: 2006
ISSN: 0254-4156
RMID: 0020065576
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.